Your Cart

Your cart is empty

Home  >  Volume 40

New Solutions of RadialTeukolsky Equation Via Transformation to Heuns Equation With the Application of Rational Polynomial of at Most Degree 2, 3, 4, 5, 6 by A. Aderibigbe and Owodolu O.J.(pages 29-34)
Sale price: $5.00


The perturbation equation of masseless fields for Kerr-de Sitter geometryare written in form of seperable equations called the RadialTeukolsky equation. The Angular Teukolsky equation is converted to General Heun's equationwith singularities coinciding through some confluent process of one of five singularities. As in [4, 16, 17] rational polynomials of at most degree six are introduced.

Keywords: Heun equation, Teukolsky equation, type-D metrics, Polynomial solutions

AMS Subject classification: 33XX.